Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Corrigendum to: ``Weak sequential denseness in Banach spaces'' [Proc. Amer. Math. Soc. 99 (1987), no. 2, 351-352; MR0870799 (88f:46039)]


Author: J. Howard
Journal: Proc. Amer. Math. Soc. 104 (1988), 334
MSC: Primary 46B20
Original Article: Proc. Amer. Math. Soc. 99 (1987), 351-352.
MathSciNet review: 958095
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46B20

Retrieve articles in all journals with MSC: 46B20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1988-0958095-7
PII: S 0002-9939(1988)0958095-7
Keywords: Weakly sequentially dense, weakly angelic
Article copyright: © Copyright 1988 American Mathematical Society